MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX500 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX500 PATIENT MONITOR
Model Number INTELLIVUE PATIENT MONITOR MX500
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was presented with a speaker malfunction error message.No sound was coming from the device.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel.The field service engineer (fse) confirmed the reported issue and tested the alleged device.The results of the analysis were that the device speaker was found defective and needed replacement.Based on the results of the analysis, it was determined that the product has malfunctioned and the cause of the reported problem was a defective speaker assembly.The issue was resolved by replacing the defective part and the product is confirmed to be operation per its specification.E1: reporting institution phone#: (b)(6).E1: reporter phone #: (b)(6).

Brand Name
INTELLIVUE MX500 PATIENT MONITOR
Common Device Name
INTELLIVUE MX500 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25459879
Report Number9610816-2026-101123
Device Sequence Number10450401
Product Code MHX
UDI-Device Identifier00884838038776
UDI-Public(01)00884838038776
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX500
Device Catalogue Number866064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown